GHK-CU clumping after 6 days

alexy7

Explorer
Joined
May 10, 2026
Messages
18
Reaction score
0
Location
EU
My 100mg ghk-cu formed something at the bottom of the bottle after 6 days. Others appear to be running into the same thing: the vial reconstitutes fine, then on day 6 or 7 it aggregates or whatever that stuff at the bottom is. The vials come from different vendors and different batches. What's interesting is that once I added more bac water to the vial and left it sitting in the fridge, nothing further happened to it.

Any thoughts on what's going on after 6 days?
 
Which BAC water were you using? To me this looks like a pH problem. If the vials came from different vendors yet you used the same BAC, that could be the cause.
 
When you say that adding more bac caused nothing else to happen to it, what exactly do you mean? Are you saying that adding more made it dissolve, or that it remained aggregated even after you added more?
 
The way it cleared up after you introduced additional bac water suggests the issue is concentration, not peptide degradation. Putting 100mg of GHK-Cu into a small volume is asking a lot, and copper peptides are known to fall out of solution under cold and concentrated conditions, or if the pH rises. The simple solution is to mix it more dilute right from the start. Should anything remain at the bottom once it has warmed in your hand for a minute, I would throw that vial away instead of taking a chance on it.
 
Hm, can you give us a bit more detail so we can narrow down what's going on?

- What volume of BAC did you use when you reconstituted the GHK-Cu 100s?

- Which BAC brand was it? Also, was that plain BAC or Saline (NaCl) BAC?

- (Lady J's Question) What happened, exactly, once you added more BAC?

I haven't come across this before, but I'm glad you raised it.

I've been on GHK-Cu for a few months now. Every vial I have is 50mg, and I usually dilute with 6mL BAC or NaCl BAC (mainly to cut down on stinging). The aggregation you've shown hasn't happened to me.

Edit: the BACs I've used are Lambda and Hospira, plus Hospira NaCl BAC.
 
alexy7 said:

My 100mg ghk-cu formed something at the bottom of the bottle after 6 days. Others appear to be running into the same thing: the vial reconstitutes fine, then on day 6 or 7 it aggregates or whatever that stuff at the bottom is. The vials come from different vendors and different batches. What's interesting is that once I added more bac water to the vial and left it sitting in the fridge, nothing further happened to it.

Any thoughts on what's going on after 6 days?
Over the past 8 months I've gone through GHK-cu 100mg/can from a number of vendors and this has never happened to me. My usual approach is to dilute with 10ml BAC.
 
That's rough. I've come across similar pictures on Telegram, and most of the time the culprit traces back to which bac water was used. I don't like being a Hospira snob, but some vendors sell bac water of questionable quality. Since I was worried about the GHK-Cu sting, I mixed 50mg into 10ml bac water.
 
Since April I've been reconstituting 100mg vials of it with somewhere between 10 and 30 mL, using either Hospira or Lambda, and nothing like that has ever happened to me. I always let both the bac and the vial sit at room temp before mixing, though whether that matters I can't say. It's genuinely strange that the problem only showed up close to a week in.
 
Reconstituting 100mg GHK-cu with 3ml bac (hospira plus an Amazon brand called MRPAU, likely just relabeled China bac) gave me zero problems.
 
Back
Top